vegetables, fruits, sugar, among others, make me sick

Patient

Q: I have a few puzzling health issues. I get ill eating food. Eating a bit of white rice (

Symptoms:  This is what I get gradually after regularly eating other food like vegetables, fruits, wheat, brown rice, spices, milk, sugar, vegetable oils ... :
cold hands and feet, loss of resistance to cold (even in a warm room shiver like if freezing) tiredness, muscle weakness, irritability (very quarrelsome), severe depression and anxiety, hypersomnia, digestif issues (diarrhea, gas, bloating, pain, regularly blood in stool), confusion, memory loss (scary shit, at some point, it was almost dementia like, I forgot my home address, didn't recognize friends, couldn't care for myself...) dizzy, stuttering, difficulty finding basic words, very slow thinking, paranoia, skin issues (dryness sometimes to the point of breaking and bleeding, scaly), dehydration, headaches, feeling drunk, stunned, brain-fog, difficulties walking (balance issue and feeling very heavy, too heavy), terrible bone pain (e.g. foot, sternum, tibia), spontaneous joint cracking (all of them, + sternum, top of the feet, jaw), my allergy issues get much worse (way more sensible to other stuff too, very similar to multiple chemical sensitivity), clumsy, extreme sugar cravings, tingling and burning sensations on hands and feet (especially after consuming sweets and other sugary stuff)
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I received a HSV 1 result of 1.12 I had cold sores as a teenager and was never sexually active at that point. Coul...

Q: My knee is severely swollen (size of a grapefruit). I had an xray which was normal. It hurts a ton on the inside of m...

Q: I'm a 19 year old male in good physical shape. I have never really had any medical problems in the past and rarely vi...

Q: Blood in stool. How do I tell if its a hemorrhoid or a result of my gastritis getting worse.

Q: I have been HIV for a year and half. I started Striblid 6 months ago. First time i ever took medicine for the vir...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews